Ibuleve Gel Max Strength 30g
Penetrating Gel for fast local relief of backache, pheumatic and muscular pain, sprains and strains. Also for pain relief in common arthritic conditions.
The name of your treatment is Ibuleve Maximum Strrength Gel. It contains 10% of ibuprofen as the active ingredient. It also contains the inactive ingredients IMS, carbomers, diethylamine and purified water.
This tube contains 30 g of Ibuleve Maximum Strength Gel. It is a clear or slightly hazy gel that contains no fragrance. It is also non-sticky and non-greasy.
Ibuprofen is a proven non-steriodal anti-inflammatory drug (NSAID), which works by relieving pain, reducing swelling and easing inflammation. Ibuleve Maximum Strength Gel is designed to be rapidly absorbed into the skin for effective relief at the point of pain.
Your doctor or pharmacist has recommended or supplied Ibuleve Maximum Strength Gel for the relief of pain and inflammation in conditions such as :
Rheumatic and muscular pain
This product is also recommended for the relief of pain in common arthritic conditions.
When not to apply Ibuleve Maximum Strength Gel :
Do not use if you are allergic to any of its ingredients
Do not use if you have experienced problems in the past with aspirin, ibuprofen or related painfillers (including when taken by mouth), especially where associated with a history of asthma, allergic rhinitis (nasal allergy) or urticaria (allergy of the skin associated with weals).
Do not use if you are pregnant or breast feeding
Do not apply to broken or damaged skin, or near the eyes, nose and mouth.
Before you apply Ibuleve Maximum Strength Gel :
Make sure it is appropriate for you to use Ibuleve Maximum Strength Gel _
Because Ibuleve Maximum Strength Gel is applied to the skin, directly over the painful area, there is less risk of the complications that sometimes arise when Ibuprofen (or similar anti-inflammatory painkillers) are taken by mouth. However, there are certain categories of patients who may be at risk in rare cases.
Do not use Ibuleve Maximum Strength Gel in any of the following cases without first seeking medical advice from a doctor or a pharmacist :
* If you have ever sufferd from asthma
* If you have a stomach ulcer (also called a peptic or gastric ulcer)
* If you have ever suffered from kidney problems
* If you have ever shown intolerance to aspirin or ibuprofen taken by mouth
For your safety :
* Ibuleve Maximum Strength Gel is for external use only
* Keep Ibuleve Maximum Strength Gel away from the eyes, nose and mouth.
* Ibuleve Maximum Strength Gel is not recommended for use on children under the age of 12 years, unless instructed by their doctor.
* Interaction between Ibuleve Maximum Strength Gel and blood pressure lowering drugs is possible, in theory, although very unlikely. If you would like more advice, spread to your doctor or a pharmacist.
* Where aspirin or other NSAID tablets are taken concurrently, it is important to bear in mind that these may increase the incidence of undesirable effects.
* If Ibuleve Maximum Strength Gel is accidentally swallowed, contact a doctor or hospital straight away.
If you would like more advice, speak to your doctor or a pharmacist.
During your treatment :
Undesirable effects can occur very occasionally, in which case treatment should be discontinued. Mostly these involve application site skin rashes, itching or irritation. Very rarely, wheezing may occur in people who have a history of asthma or allergic problems, or kidney problems may occur in people with kidney disease. Abdomi
Unscrew the cap, turn it upside-down and use the sharp point inside the cap to pierce the tube membrane.
Lightly apply 2 to 5cm of gel (50 to 125mg ibuprofen) over the affected area.
Massage gently until absorbed. Wash hands after use, unless treating them. Repeat as required, up to three times daily, or as instructed by your doctor. Unless recommended by a doctor, medical advice should be sought about continued treatment if symptoms persist for more than a week. Do not exceed the stated dose.
Active Ingredient : Ibuprofen 10.0% w/w
Also contains : IMS, Carbomers, Diethylamine and Purified Water
|Is Prescription Drug||No|